# SDR YENA2024051500743

- Difficulty date: May 10, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 049
- Aircraft time: 45,289 hours, 29,657 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 84-85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON PREVIOUS REPAIR DOUBLER PLATE OF CENTRAL LONGITUDINAL BEAM LOCATED BTW FR84-FR85 AND Y=280LH OF CABIN PAX FLOOR STRUCTURE AT CENTER FUSELAGE III (W2); (RESOLVED ON W/O: 1308135 TASKCARD: NR-00016 ) REF: TOMX W/O 2552 N/R 00087 REPLACED PER EMB-190 SRM 51-12-01, SRM 51-10-03,SRM 51-75-16 AND SRM 53-23-10/REP 54.P.
